It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-08-2005, 12:56 PM   #1
Junior Member
(female)
 
Join Date: Jan 2005
Location: OC, California
Posts: 19
OcIceChick HB User
Unhappy Accutane and an eating disorder?

My bulimia has been getting severe, and I'm already somewhat depresed. I'm afraid that taking accutane (at times when I don't throw up, of course) could drive me into deeper depression or make me have serious digestive problems (not that I already don't). Is taking accutane if you have bulimia a very bad idea? I want to start accutane soon (I'm tired of having acne even though it is not that severe), but I'm in the process of recovering from bulimia. Does anyone have a suggestion?

Cassie

 
Sponsors Lightbulb
   
Old 01-08-2005, 04:16 PM   #2
Veteran
(female)
 
Join Date: Aug 2004
Posts: 450
tiggerbuddy HB User
Re: Accutane and an eating disorder?

Quote:
Originally Posted by OcIceChick
My bulimia has been getting severe, and I'm already somewhat depresed. I'm afraid that taking accutane (at times when I don't throw up, of course) could drive me into deeper depression or make me have serious digestive problems (not that I already don't). Is taking accutane if you have bulimia a very bad idea? I want to start accutane soon (I'm tired of having acne even though it is not that severe), but I'm in the process of recovering from bulimia. Does anyone have a suggestion?

Cassie
This sounds like something you should discuss with your doctor.

 
Sponsors Lightbulb
   
Old 01-08-2005, 07:06 PM   #3
Junior Member
 
Join Date: Oct 2004
Posts: 46
scorpion990 HB User
Re: Accutane and an eating disorder?

If your acne isn't "that severe", then your doctor wont let you touch accutane. You should try birth control pills, which help some with acne.

Good luck with your eating disorder, though!

 
Old 01-10-2005, 11:39 AM   #4
Veteran
 
Join Date: Oct 2003
Posts: 404
coloradogirl1 HB User
Re: Accutane and an eating disorder?

Bizarrely enough, I became bulimic just after I finished my 6 months of accutane. I feel like it sent me into a psychosis that I have not yet been able to fully recover from (3 years later). I recovered from bulimia about 1 year ago but still feel depressed and barely able to function completely and contently.
I know that my problems began during/ after accutane.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Low Dose Accutane LowTane Acne 250 02-09-2010 09:44 PM
New to Accutane girl00 Acne 9 01-12-2007 04:44 PM
Meds, Weight Gain and Eating Disorder/Depression sourgirl29 Depression 1 05-27-2005 05:40 PM
Suffer a binge eating disoder? cka2525 Addiction & Recovery 9 04-27-2005 06:15 PM
Endocrinologist prescibed Avodart and Accutane austinstories Acne 14 12-28-2004 07:16 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 12:20 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!